# SDR ASAA9740090

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022607
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD 2 RED EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED SECOND LIGHT ASSEMBLY AND LIGHTS OPERATED NORMALLY.  (M)
